# SDR GLBA2012090400045

- Difficulty date: August 31, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 34,226 hours, 41,561 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND CRACK IN THE VERTICAL STAB LT FWD SPAR CAP ANGLE AT 20 PERCENT CHORD AND APPROX VSS 84.10, EXTENDING FROM TOP OF ANGLE TO JUST PAST 2ND FROM TOP FASTENER, 1.5" IN LENGTH.   REPAIRED IAW EO 12-1900-55-025.
